Is the burning feeling in your body from a high

Patient

Q: Is the burning feeling in your body from a high testosterone levels. I got off the birth control pill at the end of dec, and since then, I have been having hot feelings in my body, and it feels like my body is burning. I have had lots of blood work and ct scans and all clear. what is this??

Doctor

A:   Thank you for writing to us.

In some people, increase or decrease in the hormonal levels can cause a lot of problems like increase in temperature of the body. Are you taking testosterone?

If you are taking it, it is possible that you have the side effects. To help you with this, you need to see a Doctor and get the opposite therapy to help you.

All the best.

Related Q&A

Q: I take the Lutera birth control pill everyday at 11pm. Last night (Saturday) I took a pill at 11pm and this morning (...

Q: Hi - I'm on Alesse for birth control and since having our daughter 7 months ago, I'm quite religious with my pill but...

Q: I have had bilateral PE, DVT x2 and clot behind my eye in the past. My doctor was away and a new doctor put in the im...

Q: I have taken an i-pill on 31st October, my periods was due on 18 but I got it on 7th. But the bleeding is very low wi...

Q: I hVe taken two extra days worth of levlen ed for birth control by mistake and just wanted to no if i should wait two...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews